# SDR R61A20120064

- Difficulty date: January 27, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 10,365 hours, 8,356 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THEY HAD AND ELECTRICAL BURNING SMELL IN THE CABIN AND COCKPIT FOLLOWED BY A FLAP LO RATE MESSAGE ON EICAS.  NO SMOKE WAS REPORTED.  CREW DIVERTED AS A PRECAUTIONARY AND LANDED WITHOUT INCIDENT, NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED BOTH SF-ACES FOR ARCING AND PERFORMED OPERATIONAL CHECK OF FLAP CONTROL SYSTEM IAW EMB AMM, NO ARCING FOUND AND SYSTEM OPS CHECKED GOOD.  THERE WAS NO ODOR NOTED.
